# SDR YEN2008F00017

- Difficulty date: July 29, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 5,544 hours, 3,392 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Condition: Contaminated
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 907, JFK-ORD, AIR RETURN TO JFK, RECEIVED LAV SMOKE WARNING IN FLIGHT.  LANDED ACFT ASAP, FOLLOWED QRH PROCEDURES.  SMOKE WAS VISIBLE IN CABIN INITIALLY AND THEN DISSIPATED WITH TIME.  LAV SMOKE WARNING WENT OUT AFTER SMOKE DISSIPATED.  NO VISIBLE SMOKE IN COCKPIT.  PERFORMED LTV SMOKE ODOR INSPECTION PER 44-20-10.  INSPECTION WAS GENERAL TO CABIN, NO FAULTS NOTED.  PERFORMED VISUAL INSPECTION OF NR1 AND NR2 PACK INLETS.  FOUND EVIDENCE OF COFFEE RESIDUE ON NR 2 PACK INLET.  SMALL TRACES OF COFFEE STAINS ON NR 2 PACK INLET.  CLEANED RESIDUE FROM PACK INLET NR 2 AND REMOVED AND REPLACED RECIRC FAN AIR FILTERS AS PER MM 21-24-02.  ACFT OK FOR SERVICE.  (S)
